International Journal

Home > Publications > International Journal
Title
Design and analysis of IPACT-based bandwidth allocation for delay guarantee in OFDMA-PON
Journal
Journal of Optical Communications and Networking
Authors
Hakjeon Bang, Kyeong-Hwan Doo, Seungil Myong, Giovanni Stea and Chang-Soo Park
Classification
Date 2013-11-01
ISSN 1943-0620
Vol. / Page Vol. 5, No. 11, pp.
File
Link
Visits 487
이전글 Upstream transmission of WDM/OCDM-PON in a loop...
다음글 Mutually injection-locked tunable laser based o...
목록